# SDR 95ZZZX1845

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N156YV
- Make and model: Beech 1900C
- Aircraft serial: UC156
- Engine: Pwa PT6A65B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Sun Gear
- Part number: 310076701
- Condition: Failed
- Location: Power Section
- Part time: 8,851 hours
- Component: 3029694
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATIONS ARE THAT THE FAILURE OCCURRED IN THE 1ST STAGE GEAR REDUCTION AREA.  THE INVESTIGATION CENTERS AROUND THE 1ST STAGE GEAR AND THE 1ST STAGE SUN GEAR AREA.
